# SDR VQI2018F00020

- Difficulty date: October 11, 2017
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N282VA
- Make and model: Airbus A320-214
- Aircraft serial: 6704
- Aircraft time: 7,001 hours, 23,960 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED THE FOLLOWING DEFECT ON THE GROUND IN SFO.  APU DID NOT START ON FIRST TWO ATTEMPTS.  CHECKED APU OPERATION IAW AMM 491000, APU CHECKED OK.  NO FURTHER ISSUES REPORTED ON SUBSEQUENT FLIGHTS.  ACCORDING TO THE OPERATORS RECORDS, ALL AIRWORTHINESS DIRECTIVES, SERVICE BULLETINS, STC`S AND PMA`S ARE IN FULL COMPLIANCE WITH THE TYPE DESIGN CERTIFICATE AND ASSOCIATED REGULATORY REQUIREMENTS.
